We Offer COVID-19 Antigen & Antibody Testing! We Offer COVID-19 Antigen, RT-PCR & Antibody Testing! Learn More

Conditions Treated

Overview

Antibiotic-associated diarrhea happens after people took antibiotics. Majority of time, it is caused by a toxin produced by a bacteria called “Clostridium difficile" called "C. diff".  C. difficile lives in the intestines and overgrows after antibiotics use. It is possible to get infected with C. Diff toxin by touching contaminated surfaces and not washing hands afterwards. 

Occasionally people have C. difficile infection but don't manifest any symptoms and can still spread the infection to others.

Symptoms may include and not be limited to watery diarrhea (three or more bowel movements for two or more days), abdominal cramping, blood in stool, fever, nausea, loss of appetite and dehydration.

Occasionally severe cases can lead to a death, so it is important to sick medical attention, establish appropriate diagnosis and start treatment promptly. 

There is a stool test that detects toxin produced by C. Diff. There are several antibiotics available for treatment. Adequate hydration and probiotics help to battle this illness. 

Procedures

  • Laceration Repair (medical glue, sutures staples)
  • Wound Care
  • Superficial foreign body removal from the skin and ear canal
  • Ingrown toe treatment
  • Non-complicated burn treatment
  • Bronchodilator breathing treatment
  • Wound Care
  • Nsaids
  • Intravenous Fluids
  • Trigger point Injections
  • Injections for nausea and vomiting
  • Antibiotic injections
  • Tetanus diphtheria and pertussis vaccine
  • Hepatitus A vaccine
  • Influenza Vaccine

Get In Touch Today

Start Chatting!

Chat Now!

Loading...